Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications


2015 | Journal Article | IST-REx-ID: 1579   OA
C. Brooks, A. Martin Del Campo Sanchez, and F. Sottile, “Galois groups of Schubert problems of lines are at least alternating,” Transactions of the American Mathematical Society, vol. 367, no. 6, pp. 4183–4206, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1997   OA
P. Noren, “The three-state toric homogeneous Markov chain model has Markov degree two,” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June, pp. 285–296, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008   OA
A. Klimova and T. Rudas, “Iterative scaling in curved exponential families,” Scandinavian Journal of Statistics, vol. 42, no. 3, pp. 832–847, 2015.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2013   OA
S. Lin, C. Uhler, B. Sturmfels, and P. Bühlmann, “Hypersurfaces and their singularities in partial correlation testing,” Foundations of Computational Mathematics, vol. 14, no. 5, pp. 1079–1116, 2014.
View | DOI | Download (ext.)
 

2014 | Other Publication | IST-REx-ID: 2007   OA
A. Klimova and T. Rudas, gIPFrm: Generalized iterative proportional fitting for relational models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1911
A. Engström and P. Noren, “Tverberg’s Theorem and Graph Coloring,” Discrete & Computational Geometry, vol. 51, no. 1, pp. 207–220, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2178   OA
D. Haws, A. Martin Del Campo Sanchez, A. Takemura, and R. Yoshida, “Markov degree of the three-state toric homogeneous Markov chain model,” Beitrage zur Algebra und Geometrie, vol. 55, no. 1, pp. 161–188, 2014.
View | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 2047   OA
F. Yu, M. Rybar, C. Uhler, and S. Fienberg, “Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Ibiza, Spain, 2014, vol. 8744, pp. 170–184.
View | DOI | Download (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 2011   OA
F. Yu, S. Fienberg, A. Slaković, and C. Uhler, “Scalable privacy-preserving data sharing methodology for genome-wide association studies,” Journal of Biomedical Informatics, vol. 50, pp. 133–141, 2014.
View | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 2012   OA
M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
View | Download (ext.)
 

Filters and Search Terms

department=CaUh

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed